About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 183813, 12 pages
http://dx.doi.org/10.1155/2013/183813
Research Article

Existence Theory for th Order Nonlocal Integral Boundary Value Problems and Extension to Fractional Case

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 18 June 2013; Accepted 24 August 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ahmad, A. Alsaedi, and B. S. Alghamdi, “Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1727–1740, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. B. Ahmad and A. Alsaedi, “Existence of approximate solutions of the forced Duffing equation with discontinuous type integral boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 358–367, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. B. Ahmad and S. K. Ntouyas, “Existence results for a second order boundary value problem with four-point nonlocal integral boundary conditions,” Communications on Applied Nonlinear Analysis, vol. 17, no. 4, pp. 43–52, 2010. View at Zentralblatt MATH · View at Scopus
  4. B. Ahmad and S. K. Ntouyas, “A study of higher-order nonlinear ordinary differential equations with four-point nonlocal integral boundary conditions,” Journal of Applied Mathematics and Computing, vol. 39, no. 1-2, pp. 97–108, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. B. Ahmad and S. K. Ntouyas, “Existence results for second-order differential equations and inclusions with non-separated type integral boundary conditions,” Journal of Abstract Differential Equations and Applications, vol. 3, pp. 48–66, 2012.
  6. B. Ahmad and S. K. Ntouyas, “Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions,” Opuscula Mathematica, vol. 32, pp. 205–226, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Ahmad and S. K. Ntouyas, “A study of second order differential inclusions with four-point integral boundary conditions,” Discussiones Mathematicae, vol. 31, pp. 137–156, 2011. View at Zentralblatt MATH
  8. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 107384, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 1, pp. 364–371, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. Derhab and B. Messirdi, “Existence of minimal and maximal solutions for a fourth order differential equation with nonlocal boundary conditions,” Communications on Applied Nonlinear Analysis, vol. 18, no. 2, pp. 1–19, 2011. View at Zentralblatt MATH · View at Scopus
  11. M. Feng, X. Zhang, and W. Ge, “Existence theorems for a second order nonlinear differential equation with nonlocal boundary conditions and their applications,” Journal of Applied Mathematics and Computing, vol. 33, no. 1-2, pp. 137–153, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. M. Feng, X. Zhang, and X. Yang, “Positive solutions of nth-order nonlinear impulsive differential equation with nonlocal boundary conditions,” Boundary Value Problems, vol. 2011, Article ID 456426, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Fu and W. Ding, “Existence of positive solutions of third-order boundary value problems with integral boundary conditions in Banach spaces,” Advances in Difference Equations, vol. 2013, article 65, 2013.
  14. J. R. Graef and J. R. L. Webb, “Third order boundary value problems with nonlocal boundary conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. G. Infante, “Nonlocal boundary value problems with two nonlinear boundary conditions,” Communications in Applied Analysis, vol. 12, no. 3, pp. 279–288, 2008. View at Zentralblatt MATH · View at Scopus
  16. T. Jankowski, “Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 2, pp. 913–923, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. M. A. Kranoselskii, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964.
  18. J. Tariboon and W. Sudsutad, “Positive solutions of a nonlinear m-point integral boundary value problem,” Applied Mathematical Sciences, vol. 6, no. 13–16, pp. 711–729, 2012. View at Zentralblatt MATH · View at Scopus
  19. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 45–67, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. Z. Yang, “Existence of nontrivial solutions for a nonlinear Sturm-Liouville problem with integral boundary conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 1, pp. 216–225, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. C. Yu, J. Wang, Y. Guo, and H. Wei, “Positive solutions for boundary-value problems with integral boundary conditions on infinite intervals,” Electronic Journal of Differential Equations, vol. 2012, article 158, 9 pages, 2012. View at Zentralblatt MATH
  22. X. Zhang and W. Ge, “Symmetric positive solutions of boundary value problems with integral boundary conditions,” Applied Mathematics and Computation, vol. 219, pp. 3553–3564, 2012. View at Publisher · View at Google Scholar
  23. J. Zhao, P. Wang, and W. Ge, “Existence and nonexistence of positive solutions for a class of third order BVP with integral boundary conditions in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 402–413, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  26. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherland, 2006.
  27. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, Mass, USA, 2012.
  28. D. Bleanu, O. G. Mustafa, and R. P. Agarwal, “Asymptotic integration of (1+α)-order fractional differential equations,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1492–1500, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. D. Bǎleanu, O. G. Mustafa, and R. P. Agarwal, “On Lp-solutions for a class of sequential fractional differential equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 2074–2081, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 9 pages, 2011.
  31. N. J. Ford and M. L. Morgado, “Fractional boundary value problems: analysis and numerical methods,” Fractional Calculus and Applied Analysis, vol. 14, no. 4, pp. 554–567, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. B. Ahmad and J. J. Nieto, “Sequential fractional differential equations with three-point boundary conditions,” Computers and Mathematics with Applications, vol. 64, pp. 3046–3052, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  33. W. Sudsutad and J. Tariboon, “Existence results of fractional integro-differential equations with m-point multi-term fractional order integral boundary conditions,” Boundary Value Problems, vol. 2012, article 94, 2012.
  34. G. Wang, B. Ahmad, L. Zhang, and R. P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher · View at Google Scholar
  35. S. Vong, “Positive solutions of singular fractional differential equations with integral boundary conditions,” Mathematical and Computer Modelling, vol. 57, pp. 1053–1059, 2013. View at Publisher · View at Google Scholar
  36. D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, UK, 1980.
  37. A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2005.
  38. M. A. Krasnoselskii, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, pp. 123–127, 1955.